Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Factorization and approximation
problems for matrix functions

Author: V. V. Peller
Journal: J. Amer. Math. Soc. 11 (1998), 751-770
MSC (1991): Primary 47B35, 30Dxx, 46Exx
MathSciNet review: 1618768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study maximizing vectors of Hankel operators with matrix-valued symbols. This study leads to a solution of the so-called recovery problem for unitary-valued functions and to a new approach to Wiener-Hopf factorizations for functions in a function space $X$ satisfying natural conditions. Finally, we improve earlier results of Peller and Young on hereditary properties of the operator of superoptimal approximation by analytic matrix functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 47B35, 30Dxx, 46Exx

Retrieve articles in all journals with MSC (1991): 47B35, 30Dxx, 46Exx

Additional Information

V. V. Peller
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506

Received by editor(s): June 11, 1997
Additional Notes: The author is partially supported by NSF grant DMS 9304011.
Article copyright: © Copyright 1998 American Mathematical Society